# SDR A6WA200940064

- Difficulty date: February 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,347 hours, 12,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PRESSURE BULKHEAD FS 202.75 AT BL 36.71 AROUND PARKING BRAKE CABLE.  CRACK ON PRESSURE BULKHEAD FS 202.75 AT LBL 36.71 REPAIRED IAW REO 601R-53-11-563.  (K)
